MAUDE Adverse Event Report: COVIDIEN 5146 PENROSE TUBE 1/4 IN; ACCESSORIES, CATHETER

COVIDIEN 5146 PENROSE TUBE 1/4 IN; ACCESSORIES, CATHETER
Model Number 8888514604
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.  if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that the product was falling apart when trying to use them.The issue was noticed almost immediately upon opening the packaging.There was no patient involved.
 
Additional Manufacturer Narrative
Additional information: the device history record (dhr) review of the reported lot number shows evidence that the product was released according to all established procedures and quality documentation.Samples were not provided for evaluation.The failure mode could not be confirmed and the root cause and corrective actions could not be identified if samples are received at a later date, the complaint will be reopened for investigation.According to product validation, there is no expiration date for penrose family products, however actions have been issued to add the expiration date to the label artwork of penrose family products.This complaint will be closed with no further action and will be used for tracking and trending purposes.

Brand Name
5146 PENROSE TUBE 1/4 IN
Common Device Name
ACCESSORIES, CATHETER
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key10373368
Report Number1282497-2020-09283
Device Sequence Number14175277
Product Code KGZ
UDI-Device Identifier00884521149161
UDI-Public00884521149161
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8888514604
Device Catalogue Number8888514604
Device Lot Number183270232
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/13/2020
Supplement Date Received by Manufacturer07/13/2020
Initial Report FDA Received Date08/06/2020
Supplement Report FDA Received Date12/08/2020
Patient Sequence Number1